Almost nilpotent Lie algebras

Towers, David (1987) Almost nilpotent Lie algebras. Glasgow Mathematical Journal, 29 (1). pp. 7-11. ISSN 0017-0895

[img]
Preview
PDF
S0017089500006625a.pdf - Published Version

Download (200kB)

Abstract

Throughout we shall consider only finite-dimensional Lie algebras over a field of characteristic zero. In [3] it was shown that the classes of solvable and of supersolvable Lie algebras of dimension greater than two are characterised by the structure of their subalgebra lattices. The same is true of the classes of simple and of semisimple Lie algebras of dimension greater than three. However, it is not true of the class of nilpotent Lie algebras. We seek here the smallest class containing all nilpotent Lie algebras which is so characterised.

Item Type: Journal Article
Journal or Publication Title: Glasgow Mathematical Journal
Additional Information: http://journals.cambridge.org/action/displayJournal?jid=GMJ The final, definitive version of this article has been published in the Journal, Glasgow Mathematical Journal, 29 (1), pp 7-11 1987, © 1987 Cambridge University Press.
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50024
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 10:16
Refereed?: Yes
Published?: Published
Last Modified: 15 Sep 2019 00:51
URI: https://eprints.lancs.ac.uk/id/eprint/50024

Actions (login required)

View Item View Item